# SDR CA150802001

- Difficulty date: July 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, A, B
- Precautionary procedure: F, A

## Discrepancy

(CAN) ACFT WAS PERFORMING TAXIING WHEN PILOTS WERE NOTIFIED THAT FIRE WAS COMING OUT OF NR 2 ENGINE EXHAUST.  THE CREW SHUTDOWN THE ENGINE AND ACTIVATED 1ST STAGE FIRE EXTINGUISHER SYS.   GROUND CREW CONFIRMED THE PROPELLER DOES NOT ROTATE FREELY AND ENGINE AND INSIDE SURFACES OF THE NACELLE WERE COVERED WITH OIL AND THEY HAD NO SIGNS OF FIRE.
